# SDR UIEA2024042000299

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, MAIN LANDING GEAR SUPPORT BEAM, BUSHING OUTER RACE CAVITY, WITH CORROSION.( CORROSION ON LH MLG SUPPORT BEAM AT HOLE FOR AFT TRUNNION BUSHINGS WAS REMOVED AND REPAIRED PER CMM 57-54-13. NO FURTHER DEFECTS NOTED. )
